# SDR NSVA20070245

- Difficulty date: December 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 32,923 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 4DF INOP, FOUND DURING LINE CHECK NR 1.  REMOVED AND REPLACED LIGHT ASSEMBLY.  SYSTEM OPERATIONAL CHECK IS GOOD.  AIRCRAFT RELEASED FOR SERVICE.
